MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® INTERING® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE® INTERING® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Model Number IRS47045L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021, a gore® intering® vascular graft was intended for hemodialysis treatment.On (b)(6) 2022, the patient presented with seroma.A gore® intering® vascular graft was sewn in as a interposition graft.On (b)(6) 2022, the patient presented with seroma.A gore® viabahn® endoprosthesis (vsx device) was endovascularly placed to reline the second gore® intering® vascular graft, for treatment of ultrafiltration.Ultrafiltration was identified during the procedure after the vsx device was successfully implanted.On (b)(6) 2022, the gore® intering® vascular graft, and vsx device were explanted.(b)(4).
 
Additional Manufacturer Narrative
Manufacturing records were reviewed, and the device met all pre-release specifications.An evaluation of the device could not be conducted because no specimen returned.Consequently, a direct product analysis was not possible.Cause of the reported event cannot be established based on evaluation of the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.

Brand Name
GORE® INTERING® VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
nick lafave
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14603491
Report Number2017233-2022-02987
Device Sequence Number6147261
Product Code DSY
UDI-Device Identifier00733132607204
UDI-Public00733132607204
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K991602
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberIRS47045L
Device Catalogue NumberIRS47045L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown